# SDR 04FDEA03204

- Difficulty date: November 24, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- Aircraft time: 52,369 hours, 39,265 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RECEIVED GND PROX WARNING ON TAKEOFF.  PERFORMED ESCAPE MANEUVER USING FIREWALL POWER.  FUEL WAS DUMPED TO MAX LDG WT.  NO EMERGENCY WAS DECLARED.  OTHER FLIGHT INFO AS FOLLOWS: 1000' AGL 10"C OAT 180 KIAS AIRSPEED BLEEDS 1 & 3 OPEN NR 2 CLOSED EGT APPROX 540"C ALL ENGINES ALL GEN ON LINE TOTAL FUEL DUMPED 2500 LBS.  ENT BY: 031478 RPT BY: 223437.  PERFORMED ENGINE RUNS PER JRH AND FEDEX FORM M-3423, FAXED INFO TO MOCC POWER PLANT.  ENT BY: 354144 RPT BY: 354144 FACT 24NOV04  21:29 DAY U ALL 3 ENGINES OK FOR SERVICE PER EA 7-7100-84408 GPWS TESTED PER TSI 34-52-5677 AND MM 34-52-000-5 RII:354144             ENT BY: 031478 RPT BY: 031478.
